I recently changed from synthetic thyroxin to Armour, been on it about 2 months.Since then I have had heart palpitations, mood swings, high B P. I have gone down to 1 1/2 grams alternating, 2 grams one day 1 the next. Is this normal and is Armour more potent than synthetic? I was on a 150 mcg before???
Ask the doctor to retest your TSH.. T3 Uptake, t4 uptake free T3 and Free T4. in some places the Free T3 might be called T3 reflex, just getting a TSH is not enough. Do some research on this and you will find that just doing a TSH doesnt give you the whole picture. I know I have been there. Use your research and discuss with doctor. If he or she refuses get a referral to an endocrinologist its well worth the trip.
- Armour Thyroid Information for Consumers
- Armour Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 1 answer
Posted 30 Mar 2012 • 1 answer
Posted 31 May 2013 • 2 answers
Posted 7 Jul 2013 • 3 answers
Posted 21 Aug 2015 • 0 answers